MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC VASCULAR ACCESS PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC VASCULAR ACCESS PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10578
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 7/13/2023 reporting unidentified material noticed on raytecs.The actual sample has not been returned to deroyal for evaluation at this time.A supplier corrective action request (scar) was issued to the raytec supplier meixin medical suzhou co., ltd.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Unidentified material noticed on raytecs.
 
Additional Manufacturer Narrative
A complaint was received on 7/13/2023 reporting unidentified material noticed on raytecs.The actual sample was not returned to deroyal for evaluation.A supplier corrective action request (scar) was issued to the raytec supplier meixin medical suzhou co., ltd.The following root cause was determined by the supplier meixin medical suzhou co., ltd: the unidentified material reported by the customer may be the residual cotton seed shells or foreign fibers that were left on the cotton fibers.The workers failed to detect these foreign matters during production, and the contaminated products escaped to the normal line.The following corrective and preventive actions have been taken by meixin medical suzhou co., ltd: notify the raw material supplier of this reported issue.Stress that workers of each production process shall strictly follow the specification procedure.The folding workers shall stop the machine to remove the nonconforming products if detect any foreign matters.The subsequent inspection workers shall inspect carefully to prevent contaminated products escaping to the normal line.Retrain the workers on related operation procedure and quality standard to enhance their quality awareness.Production records were reviewed, and no issues were found.An inventory check of the gauze was made by deroyal, a total of (b)(4) of the 5-19928 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC VASCULAR ACCESS PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key17390795
Report Number3005011024-2023-00031
Device Sequence Number6742398
Product Code LRO
UDI-Device Identifier00749756363495
UDI-Public00749756363495
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10578
Device Lot Number58774990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown